# SDR AALA202403012111

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 21,473 hours, 9,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RED WARNING TRIM ON FORWARD SERVICE DOOR GIRT BAR IS MISSING. INSTALLED RED WARNING SHRINK TUBE ON FORWARD SERVICE DOOR GRIT BAR. PER AMM 25-66-00. OK FOR SERVICE.
